Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 166, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 18, 2020, 5:26 PM CDT for Grayson County, Hardin County, Hart County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2020, 5:26 PM CDT (22:26 UTC)
- Expired
- Aug 18, 2020, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grayson County, KY, Hardin County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
609
WUUS53 KLMK 182226
SVRLMK
KYC085-093-099-182300-
/O.NEW.KLMK.SV.W.0166.200818T2226Z-200818T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
626 PM EDT Tue Aug 18 2020
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
North central Hart County in central Kentucky...
East central Grayson County in central Kentucky...
South central Hardin County in central Kentucky...
* Until 700 PM EDT/600 PM CDT/.
* At 626 PM EDT/526 PM CDT/, a severe thunderstorm was located 12
miles east of Leitchfield, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Upton, Sonora, Spurrier, Seven Corners, White Mills, Flint Hill,
Royal, Lacon, Harcourt and Priceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3735 8599 3749 8617 3759 8612 3754 8588
3744 8590
TIME...MOT...LOC 2226Z 299DEG 17KT 3751 8606
HAIL...1.00IN
WIND...60MPH
$$
EBW2 follow-up statements
992
WWUS53 KLMK 182239
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
639 PM EDT Tue Aug 18 2020
KYC085-182249-
/O.CAN.KLMK.SV.W.0166.000000T0000Z-200818T2300Z/
Grayson KY-
639 PM EDT Tue Aug 18 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAYSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3744 8605 3745 8605 3745 8606 3746 8607
3748 8605 3749 8606 3750 8605 3752 8607
3758 8605 3754 8588 3744 8590 3738 8596
TIME...MOT...LOC 2239Z 293DEG 15KT 3749 8597
$$
KYC093-099-182300-
/O.CON.KLMK.SV.W.0166.000000T0000Z-200818T2300Z/
Hart KY-Hardin KY-
639 PM EDT Tue Aug 18 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
EDT/600 PM CDT/ FOR NORTH CENTRAL HART AND SOUTH CENTRAL HARDIN
COUNTIES...
At 639 PM EDT/539 PM CDT/, a severe thunderstorm was located 13 miles
southwest of Hodgenville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Upton, Sonora, Spurrier, Harcourt, Seven Corners, White Mills, Flint
Hill, Lone Star, Riders Mill and Millerstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3744 8605 3745 8605 3745 8606 3746 8607
3748 8605 3749 8606 3750 8605 3752 8607
3758 8605 3754 8588 3744 8590 3738 8596
TIME...MOT...LOC 2239Z 293DEG 15KT 3749 8597
HAIL...1.00IN
WIND...60MPH
$$
EBW379
WWUS53 KLMK 182251
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
651 PM EDT Tue Aug 18 2020
KYC093-099-182301-
/O.EXP.KLMK.SV.W.0166.000000T0000Z-200818T2300Z/
Hart KY-Hardin KY-
651 PM EDT Tue Aug 18 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HART AND SOUTH
CENTRAL HARDIN COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3744 8605 3745 8605 3745 8606 3746 8607
3748 8605 3749 8606 3750 8605 3752 8607
3758 8605 3754 8588 3744 8590 3738 8596
TIME...MOT...LOC 2251Z 299DEG 17KT 3747 8592
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:31 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 18, 4:31 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Louisville KY 531 PM EDT Tue Aug 18 2020 .Mesoscale Update... Issued at 530 PM EDT Tue Aug 18 2020 Convection continues to develop across the region this afternoon as a cold front sinks southward into the region. Regional surface observations as well as radar mosaics show a pretty well defined low pressure center over near Owensboro, KY. Fairly strong outflow boundary continues to surge southward through the central part of the forecast area. The outflow ran from roughly Rough River Lake eastward through Elizabethtown, then over toward Springfield. A secondary outflow boundary was sliding southeastward through southern Breckinridge and into Grayson county. Strongest storm currently is over far NE Breckinridge and western Meade County. The storm is sub-severe, but is producing torrential rainfall, some gusty winds, and quite a bit of lightning. This storm complex should move eastward toward Brandenburg and Fort Knox over the next hour. We also expect additional convection to develop from roughly Radcliff southward through Leitchfield and down toward Morgantown. The atmosphere ahead of the aforementioned outflow boundaries is characterized as moderately unstable with about 1500- 2000 J/Kg of CAPE. Bulk shear remains fairly low, so widespread severe doesn't look likely. However, flow aloft is roughly parallel to the front now, so additional convection developing over western KY will slide eastward along the sagging front. This may result in some training of cells over central and south-central KY this evening. Widespread 0.25-0.50 inch accumulations across basins is likely, but in areas that get decent storm, localized amounts of 2-3+ inches can not be ruled out. Main weather threats over the next 1-2 hours will be torrential downpours, localized flood issues, gusty winds (40-45 MPH), and quite a bit of lightning with the strongest cores. Most of this convective activity should start to diminish after 23Z or so as we loose daytime heating and the boundary layer starts to stabilize. && .Short Term...(This evening through Wednesday) Issued at 305 PM EDT Tue Aug 18 2020 Sfc low pressure over southwest Indiana will continue to move southeast through central KY this evening along with an upper level shortwave. Scattered to numerous showers and storms are expected to continue over the area through this evening. Most of central and eastern KY were in the low's warm sector this afternoon with 2000-2500 j/kg of CAPE present and an axis of 900-1000 j/kg of DCAPE east of I-65. 20-25 kts of effective bulk shear was in place with steep low and mid levels on soundings. These parameters would indicate strong wind and small hail threats in any storms today. Although PWATs aren't unusually high (1.5" max), storms were focusing near the warm front of this low pressure system over southern Indiana and north central Kentucky which could causing some training of cells and an isolated flood threat. Certainly heavy downpours are likely in any storms. CAMs agree that showers/storms will diminish in coverage and intensity toward late evening with a dry period expected overnight. Portions of southern Indiana may see only partly cloudy skies tonight resulting in lows dropping into the upper 50s to low 60s. Central Kentucky should remain partly to mostly cloudy with lows holding in the lower 60s. For Wednesday, expect a baggy upper trough to hang over the lower Ohio Valley and sfc high pressure to our north over the Upper Midwest. The high pressure will bring a decent cap into portions of southern Indiana and north central KY. However, only weak capping is expected over southern KY into portions of east central KY with modest instability forecast to develop by mid day. Shear will be meager but enough forcing may be there for a few showers/storms to develop during the afternoon/evening hours over southern KY/east central KY. With northeast flow in the low levels over most of the region, high temps will be cooler than normal for mid Aug with highs in the upper 70s/lower 80s. .Long Term...(Wednesday night through Tuesday) Issued at 245 PM EDT Tue Aug 18 2020 To start the long term period, expect to find an upper level trough axis positioned across the lower MS Valley and up into the OH Valley, with a weak low centered over western TN. At the surface, a large area of high pressure will remain situated to our north. Overall, expect Thursday to be another relatively quiet day for most of the region, with high temperatures reaching into the lower to mid 80s. However, as southerly flow on the southeast side of the trough helps pull some Gulf moisture up into the area, may see some afternoon showers and storms develop over south-eastern portions of KY. Overnight temperatures Thursday night are progged to be in the lower to mid 60s. As we move into the weekend, the weak upper-level trough/low is progged to lift northeastward across the region. This will bring increased chances for showers and storms across the area on Friday and Saturday, with the best coverage during the afternoon hours. Models then begin to diverge as we move into the Sunday and beyond timeframe. For now, general thinking is that shower and storm chances may continue into Sunday as the upper trough axis exits to the east, with generally drier conditions expected for the beginning of next week as the subtropical high pressure off the east coast expands over the region. High temperatures will start off in the lower to mid 80s, then gradually warm into mid to upper 80s as we move into next week. Low temperatures will remain in the mid to upper 60s. && .Aviation...(18Z TAF Issuance) Issued at 130 PM EDT Tue Aug 18 2020 Scattered to at times numerous showers and storms are expected over the area this afternoon and evening courtesy of a sfc low and cold front passing through the region. Have included VCTS at all TAF sites through this evening and added tempo groups at SDF/LEX which are most likely to see a t-storm with reduced flight conditions in the 18-22Z time frame. After sunset, convection will weaken and begin to diminish in coverage. Winds will become predominantly from the NE tonight and remain elevated in the 5-7 kt range behind the departing sfc low/cold front. A few of the short range models also indicate low cigs could develop at BWG/LEX during the pre-dawn hours so have included an MVFR group late tonight into tomorrow morning for those sites. VFR conditions are expected to return for all TAF sites around or after sunrise tomorrow. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...MJ Short Term...AMS Long Term...JML Aviation...AMS
Hazardous weather outlook, Aug 18, 2:26 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Louisville KY 326 PM EDT Tue Aug 18 2020 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-191930- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 326 PM EDT Tue Aug 18 2020 /226 PM CDT Tue Aug 18 2020/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered to numerous storms are expected through this evening, especially over southern Indiana and north central Kentucky. Locally heavy downpours, strong gusty winds and small hail will be the main threats. Storms will taper off from north to south this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to scattered thunderstorms will be possible each afternoon from Wednesday through the weekend, especially across south central Kentucky. The greatest coverage will be on Friday and Saturday. The main hazards will be brief heavy rainfall and lightning. .SPOTTER INFORMATION STATEMENT... Spotters are welcome to report gusty winds, hail and flooding this afternoon. AMS/JML
In the hours before
Special weather statement, Aug 18, 4:29 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
529 PM EDT Tue Aug 18 2020
KYZ024-025-182200-
Meade-Breckinridge-
529 PM EDT Tue Aug 18 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE AND EAST
CENTRAL BRECKINRIDGE COUNTIES...
At 529 PM EDT/429 PM CDT/, a strong thunderstorm was located near
Brandenburg, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Brandenburg, Irvington, Ekron, Sirocco, Buck Grove, Guston,
Brandenburg Station, Hillgrove, Garrett and Haysville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3799 8631 3802 8611 3800 8608 3783 8607
3787 8633
TIME...MOT...LOC 2129Z 271DEG 16KT 3795 8622
JMLLocal storm report, Aug 18, 4:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT TUE AUG 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 2 NE DUFF 38.33N 87.02W
08/18/2020 DUBOIS IN EMERGENCY MNGR
COUNTY ROAD NEAR DUFF IMPASSABLE TO VEHICLES
DUE TO RUNNING WATER OVER ROAD. STATE ROAD
264 NORTH OF FERDINAND ALSO BRIEFLY
IMPASSABLE, BUT HAS RECEDED.
&&
JBSSpecial weather statement, Aug 18, 4:46 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
446 PM CDT Tue Aug 18 2020
KYZ024-026-027-182215-
Grayson-Ohio-Breckinridge-
446 PM CDT Tue Aug 18 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRAYSON...SOUTHWESTERN
BRECKINRIDGE AND NORTHEASTERN OHIO COUNTIES...
At 445 PM CDT, a strong thunderstorm was located 14 miles southeast
of Whitesville, moving southeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Caneyville, Concord, Steff, Shreve, Tousey, Do Stop, Pine Knob, Duff,
Vanzant and Ellmitch.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3767 8666 3753 8634 3737 8651 3739 8657
3756 8678
TIME...MOT...LOC 2145Z 304DEG 23KT 3757 8664
JMLSpecial weather statement, Aug 18, 4:52 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
452 PM CDT Tue Aug 18 2020
KYZ024-027-182230-
Grayson-Breckinridge-
452 PM CDT Tue Aug 18 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAYSON AND SOUTHEASTERN
BRECKINRIDGE COUNTIES...
At 452 PM CDT, a strong thunderstorm was located near Leitchfield,
moving southeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Leitchfield, Clarkson, Rock Creek, Saint Paul, Cobblers Knob, Peonia,
West Clifty, Grayson Springs, Skaggstown and Tar Hill.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3754 8645 3764 8636 3760 8627 3759 8628
3759 8624 3757 8622 3751 8608 3735 8622
TIME...MOT...LOC 2152Z 304DEG 23KT 3754 8635
JMLLocal storm report, Aug 18, 5:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EDT TUE AUG 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM FLASH FLOOD 1 SSW MARENGO 38.36N 86.35W
08/18/2020 CRAWFORD IN 911 CALL CENTER
WATER OVER SOUTH SR 66.
&&
RASSpecial weather statement, Aug 18, 5:10 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
510 PM CDT Tue Aug 18 2020
KYZ026-061-182245-
Butler-Ohio-
510 PM CDT Tue Aug 18 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUTLER AND SOUTH CENTRAL
OHIO COUNTIES...
At 509 PM CDT, a strong thunderstorm was located 10 miles west of
Morgantown, moving southeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Morgantown, Rochester, South Hill, Huntsville, Shultztown, Mining
City, Aberdeen, Leetown, Harper Crossroads and Logansport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3726 8697 3734 8687 3722 8660 3705 8682
3707 8694 3709 8690 3711 8690 3711 8689
3716 8693 3718 8692 3718 8690 3719 8689
3719 8691 3722 8690 3723 8692 3724 8691
3724 8694 3726 8696
TIME...MOT...LOC 2209Z 307DEG 14KT 3722 8687
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 11:34 AM CDT | Special Weather Statement | LMK | Oldham | 26 min |
| Aug 18, 11:40 AM CDT | Special Weather Statement | LMK | Harrison | 35 min |
| Aug 18, 11:47 AM CDT | Special Weather Statement | LMK | Henry | 28 min |
| Aug 18, 12:01 PM CDT | Special Weather Statement | LMK | Shelby | 29 min |
| Aug 18, 12:28 PM CDT | Special Weather Statement | LMK | Trimble | 32 min |
| Aug 18, 12:33 PM CDT | Special Weather Statement | LMK | Shelby | 27 min |
| Aug 18, 12:40 PM CDT | Special Weather Statement | LMK | Nicholas | 35 min |
| Aug 18, 1:02 PM CDT | Special Weather Statement | LMK | Franklin | 28 min |
| Aug 18, 1:07 PM CDT | Special Weather Statement | LMK | Nicholas | 23 min |
| Aug 18, 1:24 PM CDT | Special Weather Statement | LMK | Franklin, Scott, Woodford | 36 min |
| Aug 18, 1:32 PM CDT | Areal Flood Advisory | LMK | Nicholas | 3 hr |
| Aug 18, 1:56 PM CDT | Special Weather Statement | LMK | Harrison | 34 min |
| Aug 18, 2:12 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 58 min |
| Aug 18, 2:42 PM CDT | Special Weather Statement | LMK | Bourbon | 33 min |
| Aug 18, 2:46 PM CDT | Special Weather Statement | LMK | Anderson | 29 min |
| Aug 18, 2:57 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Woodford | 33 min |
| Aug 18, 3:04 PM CDT | Special Weather Statement | LMK | Hancock | 41 min |
| Aug 18, 3:18 PM CDT | Special Weather Statement | LMK | Woodford | 27 min |
| Aug 18, 3:24 PM CDT | Areal Flood Advisory | LMK | Anderson, Franklin, Woodford | 3 hr |
| Aug 18, 3:35 PM CDT | Special Weather Statement | LMK | Jessamine | 25 min |
| Aug 18, 3:49 PM CDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| Aug 18, 4:06 PM CDT | Special Weather Statement | LMK | Meade | 24 min |
| Aug 18, 4:17 PM CDT | Special Weather Statement | LMK | Ohio | 28 min |
| Aug 18, 4:29 PM CDT | Special Weather Statement | LMK | Meade | 31 min |
| Aug 18, 4:46 PM CDT | Special Weather Statement | LMK | Grayson | 29 min |
| Aug 18, 4:52 PM CDT | Special Weather Statement | LMK | Grayson | 38 min |
| Aug 18, 5:10 PM CDT | Special Weather Statement | LMK | Butler | 35 min |
| Aug 18, 5:46 PM CDT | Special Weather Statement | LMK | Larue | 29 min |
| Aug 18, 6:01 PM CDT | Special Weather Statement | LMK | Edmonson | 29 min |
| Aug 18, 6:05 PM CDT | Special Weather Statement | LMK | Green | 40 min |
| Aug 18, 6:21 PM CDT | Special Weather Statement | LMK | Warren | 24 min |
| Aug 18, 6:34 PM CDT | Special Weather Statement | LMK | Green | 26 min |
| Aug 18, 6:42 PM CDT | Special Weather Statement | LMK | Barren | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.